Pubblicazioni scientifiche
Contributi in riviste, atti di convegno, volumi, libri, curatele, brevetti dei membri del Dipartimento.
-
Grossi, Annalisa, Induced birational transformations on O'Grady's sixfolds, «JOURNAL OF THE LONDON MATHEMATICAL SOCIETY», 2022, 105, pp. 665 - 690 [Articolo in rivista] Open Access
-
Ambrosio, Pasquale, Besov regularity for a class of singular or degenerate elliptic equations, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2022, 505, pp. 1 - 21 [Articolo in rivista]
-
Pagani, Nicola; Tommasi, Orsola, Geometry of Genus One Fine Compactified Universal Jacobians, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2022, 2023, pp. 8495 - 8543 [Articolo in rivista]
-
Bargagnati, Giuseppe; Frigerio, Roberto, The simplicial volume of contractible 3-manifolds, «TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY», 2022, 375, pp. 3305 - 3323 [Articolo in rivista]
-
Maniezzo, Vittorio; Boschetti, Marco Antonio; Stützle, Thomas, Corridor Method, in: Matheuristics, Cham, Springer, 2021, pp. 179 - 187 (EURO ADVANCED TUTORIALS ON OPERATIONAL RESEARCH) [Capitolo/Saggio in libro]
-
Bramanti M.; Cupini G.; Lanconelli E.; Priola E., Erratum to: Global Lp estimates for degenerate Ornstein-Uhlenbeck operators with variable coefficients : Lp estimates for degenerate Ornstein-Uhlenbeck type operators (Mathematische Nachrichten, (2013), 286, 11-12, (1087-1101), 10.1002/mana.201200189), «MATHEMATISCHE NACHRICHTEN», 2021, 294, pp. 1839 - 1842 [Articolo in rivista] Open Access
-
Simone CİANİ; Vincenzo VESPRI, On Hölder continuity and equivalent formulation of intrinsic Harnack estimates for an anisotropic parabolic degenerate prototype equation, «CONSTRUCTIVE MATHEMATICAL ANALYSIS», 2021, 4, pp. 93 - 103 [Articolo in rivista] Open Access
-
Giuseppe Buccheri, Giacomo Bormetti, Fulvio Corsi, Fabrizio Lillo, Comment on: Price Discovery in High Resolution, «JOURNAL OF FINANCIAL ECONOMETRICS», 2021, 19, pp. 439 - 451 [Articolo in rivista] Open Access
-
Gerosa D.; Monti R.; Morbidelli D., A trace theorem for Martinet-type vector fields, «COMMUNICATIONS IN CONTEMPORARY MATHEMATICS», 2021, 23, pp. 1 - 28 [Articolo in rivista] Open Access
-
Flori, Andrea; Lillo, Fabrizio; Pammolli, Fabio; Spelta, Alessandro, Better to stay apart: asset commonality, bipartite network centrality, and investment strategies, «ANNALS OF OPERATIONS RESEARCH», 2021, 299, pp. 177 - 213 [Articolo in rivista] Open Access
-
Bruzzo, Ugo; Grassi, Antonella; Lopez, Angelo Felice, Existence and Density of General Components of the Noether–Lefschetz Locus on Normal Threefolds, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2021, 2021, pp. 13416 - 13433 [Articolo in rivista] Open Access
-
Buccheri, Giuseppe; Bormetti, Giacomo; Corsi, Fulvio; Lillo, Fabrizio, A Score-Driven Conditional Correlation Model for Noisy and Asynchronous Data: an Application to High-Frequency Covariance Dynamics, «JOURNAL OF BUSINESS & ECONOMIC STATISTICS», 2021, 39, pp. 920 - 936 [Articolo in rivista] Open Access
-
Guidi C.; Martino V., Horizontal Newton operators and high-order Minkowski formula, «COMMUNICATIONS IN CONTEMPORARY MATHEMATICS», 2021, 23, pp. 1 - 19 [Articolo in rivista] Open Access
-
Agarwal A.; Pagliarani S., A Fourier-based Picard-iteration approach for a class of McKean–Vlasov SDEs with Lévy jumps, «STOCHASTICS», 2021, 93, pp. 592 - 624 [Articolo in rivista] Open Access
-
Pagaria, Roberto; Paolini, Giovanni, Representations of torsion-free arithmetic matroids, «EUROPEAN JOURNAL OF COMBINATORICS», 2021, 93, pp. 1 - 17 [Articolo in rivista] Open Access
-
Mongardi, Giovanni; Rapagnetta, Antonio, Monodromy and birational geometry of O'Grady's sixfolds, «JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES», 2021, 146, pp. 31 - 68 [Articolo in rivista] Open Access
-
Mentrelli A., Shock structure in the 14 moment system of extended thermodynamics with high order closure based on the maximum entropy principle, «RICERCHE DI MATEMATICA», 2021, 70, pp. 299 - 313 [Articolo in rivista] Open Access
-
Mentrelli A.; Ruggeri T., Shock structure in extended thermodynamics with second-order maximum entropy principle closure, «CONTINUUM MECHANICS AND THERMODYNAMICS», 2021, 33, pp. 125 - 150 [Articolo in rivista] Open Access
-
Alberici D.; Camilli F.; Contucci P.; Mingione E., The Multi-species Mean-Field Spin-Glass on the Nishimori Line, «JOURNAL OF STATISTICAL PHYSICS», 2021, 182, pp. 1 - 20 [Articolo in rivista] Open Access
-
Detomi E.; Donadze G.; Morigi M.; Shumyatsky P., ON FINITE-BY-NILPOTENT GROUPS, «GLASGOW MATHEMATICAL JOURNAL», 2021, 63, pp. 54 - 58 [Articolo in rivista] Open Access